Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 96, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 26, 2018, 9:27 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2018, 9:27 AM CST (15:27 UTC)
- Expired
- Nov 27, 2018, 3:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
616 WHUS73 KMKX 261527 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 927 AM CST Mon Nov 26 2018 ...Northerly Gales South Two Thirds of Lake Michigan Open Waters This Morning... ...Gusty Northerly Winds Over the Nearshore Waters This Morning... LMZ366-565-567-868-261800- /O.EXP.KMKX.GL.W.0025.000000T0000Z-181126T1500Z/ /O.EXA.KMKX.GL.W.0024.000000T0000Z-181126T1800Z/ Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 927 AM CST Mon Nov 26 2018 ...GALE WARNING IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING HAS EXPIRED... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect until noon CST today. The Gale Warning is no longer in effect. * WINDS: North gales to 35 knots will diminish to 30 kt late this morning and become northwesterly by this afternoon. * WAVES: Waves 8 to 12 feet occasionally to 16 feet, subsiding to 6 to 9 feet occasionally to 12 feet this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-262330- /O.EXP.KMKX.GL.W.0024.000000T0000Z-181126T1500Z/ /O.NEW.KMKX.SC.Y.0096.181126T1527Z-181127T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 927 AM CST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect until 6 PM CST this evening. The Gale Warning is no longer in effect. * WINDS: North winds 15 to 25 knots, with gusts to 30 knots, backing northwest this afternoon. * WAVES: 8 to 10 feet subsiding to 3 to 6 feet this afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-261800- /O.CON.KMKX.GL.W.0024.000000T0000Z-181126T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 927 AM CST Mon Nov 26 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS: North gales to 40 knots this morning, backing northwest to 30 knots by early this afternoon. * WAVES: Waves 12 to 16 feet occasionally to 21 feet, subsiding to 8 to 11 feet occasionally to 14 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Wood www.weather.gov/mkx
4 follow-up statements
426 WHUS73 KMKX 261658 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1058 AM CST Mon Nov 26 2018 ...North To Northwest Gales South Two Thirds of Lake Michigan Open Waters Today... ...Gusty North To Northwest Winds Over the Nearshore Waters Today... LMZ366-565-567-868-262200- /O.EXT.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/ Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 1058 AM CST Mon Nov 26 2018 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... The Gale Warning is now in effect until 4 PM CST this afternoon. * WINDS: North gales to 35 knots will become northwest this afternoon and diminish to 30 kt by late this afternoon. * WAVES: Waves 8 to 12 feet occasionally to 16 feet, subsiding to 6 to 9 feet occasionally to 12 feet this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-262200- /O.EXT.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1058 AM CST Mon Nov 26 2018 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... The Gale Warning is now in effect until 4 PM CST this afternoon. * WINDS: North gales to 40 knots, backing northwest this afternoon to 35 knot gales, diminishing to 30 knots by late this afternoon. * WAVES: Waves 12 to 16 feet occasionally to 21 feet, subsiding to 8 to 11 feet occasionally to 14 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-270000- /O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1058 AM CST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: North winds 15 to 25 knots, with gusts to 30 knots, backing northwest this afternoon. * WAVES: 8 to 10 feet, subsiding to 3 to 6 feet this afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Wood www.weather.gov/mkx
609 WHUS73 KMKX 262124 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 324 PM CST Mon Nov 26 2018 ...Northwest Gales South Two Thirds of Lake Michigan Open Waters Until Late Afternoon... ...Gusty Northwest Winds Slowly Weakening But High Waves Over the Nearshore Waters Tonight... LMZ366-565-567-868-262230- /O.CON.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/ Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 324 PM CST Mon Nov 26 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS: Northwest gales to 35 knots until 4 PM CST, diminishing to 30 knots into early this evening, then 15 to 25 knots later this evening and overnight. * WAVES: Waves 7 to 10 feet occasionally to 13 feet this evening, subsiding to 5 to 8 feet occasionally to 10 feet later tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-262230- /O.CON.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 324 PM CST Mon Nov 26 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS: Northwest gales to 35 knots until 4 PM CST, diminishing to 30 knots into early this evening, then 15 to 25 knots later this evening and overnight. * WAVES: Waves 10 to 14 feet occasionally to 18 feet this evening, subsiding to 6 to 9 feet occasionally to 12 feet later tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ644>646-270530- /O.EXT.KMKX.SC.Y.0096.000000T0000Z-181127T0900Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 324 PM CST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY... The Small Craft Advisory is now in effect until 3 AM CST Tuesday. * WINDS: Northwest winds 15 to 25 knots into early this evening, becoming 10 to 20 knots later this evening and overnight. * WAVES: 4 to 7 feet into this evening, subsiding to 3 to 4 feet later tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-270000- /O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0000Z/ Sheboygan to Port Washington WI- 324 PM CST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: Northwest winds 15 to 25 knots late this afternoon, becoming 15 to 20 knots this evening. * WAVES: 3 to 5 feet, subsiding to 3 to 4 feet by early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Wood www.weather.gov/mkx
740 WHUS73 KMKX 262209 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Milwaukee/Sullivan WI 409 PM CST Mon Nov 26 2018 ...Northwest Gales Ending Over The Open Waters... ...Gusty Northwest Winds Slowly Weakening But High Waves Over the Nearshore Waters Tonight... LMZ080-366-565-567-669-671-673-675-777-779-868-870-872-874-876- 878-262315- /O.EXP.KMKX.GL.W.0024.000000T0000Z-181126T2200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 409 PM CST Mon Nov 26 2018 ...GALE WARNING HAS EXPIRED... The Gale Warning is no longer in effect. Northwest winds to 30 knots are expected this evening, then 15 to 25 knots overnight. Very high waves will slowly subside tonight into Tuesday. $$ LMZ643-270000- /O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0000Z/ Sheboygan to Port Washington WI- 409 PM CST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: Northwest winds 15 to 25 knots late this afternoon, becoming 15 to 20 knots this evening. * WAVES: 3 to 5 feet, subsiding to 3 to 4 feet by early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644>646-270615- /O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0900Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 409 PM CST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS: Northwest winds 15 to 25 knots into early this evening, becoming 10 to 20 knots later this evening and overnight. * WAVES: 4 to 7 feet into this evening, subsiding to 3 to 4 feet later tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Wood www.weather.gov/mkx
507 WHUS73 KMKX 270238 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 838 PM CST Mon Nov 26 2018 ...Gusty Northwest Winds Slowly Weakening But High Waves Over the Nearshore Waters Tonight... LMZ644>646-270900- /O.CON.KMKX.SC.Y.0096.000000T0000Z-181127T0900Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 838 PM CST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WINDS: Northwest winds 10 to 20 knots with a few gusts to 25 knots through midnight. * WAVES: 3 to 6 feet, subsiding to 3 to 4 feet later tonight. highest waves towards open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 6:13 AM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Nov 26, 6:13 AM CST, 3 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
613 AM CST Mon Nov 26 2018
.UPDATE...
No change to public forecast since 6 am update.
&&
.MARINE...
We have solid gale force winds over the south half of the lake.
The wind sensors that are really high up, like the Chicago crib,
are reporting storm force gusts. Winds closer to the ground/lake
are a little lower. We extended the gale warning over the mid lake
until 9 am since observations are still showing gale force gusts
in that area. The south half gale warning continues until
18z/Noon.
Winds will shift to the northwest this afternoon but remain up to
30 kt. High pressure will spread into the region later Tuesday
into Wednesday. Light winds are expected Wednesday through the
rest of the week.
&&
.PREV DISCUSSION... (Issued 558 AM CST Mon Nov 26 2018)
UPDATE...
The snow is steadily moving out of southeast WI early this
morning. Radar is now showing a lake effect band offshore that
will not impact southeast WI due to winds shifting to the north-
northwest.
AVIATION(12Z TAFS)...
Expect MVFR ceilings around 2500 feet to linger through at least
the morning hours and perhaps into the afternoon. We may see
ceilings rise above 3000 feet for a time this afternoon to early
evening. Look for flurries to develop later tonight and persist
through Tuesday. Winds will gradually diminish as they shift to
the northwest this afternoon into the evening.
PREV DISCUSSION... (Issued 422 AM CST Mon Nov 26 2018)
SHORT TERM...
Today and Tonight...Forecast Confidence is High.
Snow is gradually moving out of southeast Wisconsin this morning
as the low pressure center tracks from northern Indiana into
northern Ohio. This storm track ended up being farther south than
what the majority of the models were showing yesterday. The other
interesting feature of this storm was the very sharp cutoff
between accumulating snow and no snow at all. Kenosha, Racine, and
Walworth counties ended up getting the most snow. Wind
observations near the lakeshore reported gusts of 40 to 50 mph
between 1 and 4 am this morning when the direction was northeast.
Now the winds are turning to the north and gusts are coming down.
We will cancel the Blizzard Warning as the snow ends this
morning. Since the snow was quite wet, reduced visibility from
blowing snow later this morning (after the snow stops) is not
expected. Drifting snow over roads due to gusty northwest winds
will still be a problem. Expect a slow Monday morning commute for
areas hardest hit, roughly along and south of the I-43 corridor.
High temperatures will only be in the upper 20s to around 30 near
the lake today, and it will feel colder due to the stiff
northwest winds and cloudy skies. The clouds will hang around for
most of the day due to cyclonic flow aloft and cold air
advection. Models want to clear the skies quickly today, but
upstream obs and satellite imagery suggest otherwise. There is a
pocket of drier air over western Iowa that may nudge into southern
WI tonight.
An upper low will slide through the Upper Midwest and Great Lakes
tonight into Tuesday. We could see flurries across southern WI
during this time due to clouds/moisture in a deep layer within the
dendritic growth zone.
Tuesday through Thursday night...Forecast confidence high.
The large upper low over Ontario, Canada will shift swd across WI
for Tue. Cold temps and flurries are forecast. A ridge of high
pressure will finally arrive for Wed-Wed eve with some moderation
in temps. Sly flow and warm advection will then develop with an
approaching shortwave trough for Thu-Thu nt. Chances for light
snow is forecast.
LONG TERM...Friday through Sunday...Forecast confidence medium.
Cyclogenesis is expected over the Great Plains on Fri as a sharp
upper trough approaches from the Rockies. The low pressure area
will then move toward MI and into srn Ontario, Canada for the
weekend. Mostly rain but some snow is forecast for Sat-Sun.
AVIATION(09Z TAFS)...
Expect MVFR ceilings around 2500 feet to linger through at least
the morning hours and perhaps into the afternoon. We may see
ceilings rise above 3000 feet for a time late afternoon to early
evening. Look for flurries to develop later tonight and persist
through Tuesday.
MARINE...
We have solid gale force winds over the south half of the lake.
The wind sensors that are really high up, like the Chicago crib,
are reporting storm force gusts. Winds closer to the ground/lake
are a little lower. There is a gale warning in effect for the mid
lake until 6 am and we should be safe to allow that to expire on
time. The south half gale warning continues until 18z/Noon.
Winds will shift to the northwest this afternoon but remain up to
30 kt. High pressure will spread into the region later Tuesday
into Wednesday. Light winds are expected Wednesday through the
rest of the week.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning until noon CST today for LMZ669-671-673-675.
Gale Warning until 9 AM CST this morning for LMZ643>646.
&&
Update...Cronce
Today/Tonight and Aviation/Marine...Cronce
Tuesday THROUGH Sunday...GehringHazardous weather outlook, Nov 26, 6:07 AM CST, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 607 AM CST Mon Nov 26 2018 WIZ046-047-051-052-056>060-062>072-271215- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 607 AM CST Mon Nov 26 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight The snow has ended but northerly wind gusts of 25 to 35 mph will continue through the morning. Snow covered and drifted roads are expected over far southeast Wisconsin. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but snowfall reports are appreciated. LMZ643>646-271215- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 607 AM CST Mon Nov 26 2018 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A Gale Warning warning is in effect this morning. Northerly gales and high waves are occurring. A Small Craft Advisory will likely be issued after the winds drop below gale force. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-271215- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 607 AM CST Mon Nov 26 2018 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight A Gale Warning is in effect for the southern half of Lake Michigan this morning as strong low pressure tracks from Indiana through the lower Great Lakes. Northerly gales of 35 to 45 knots are occurring along with very high waves. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. www.weather.gov/mkx
In the hours before
Local storm report, Nov 26, 8:41 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 AM CST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM SNOW PLEASANT PRAIRIE 42.55N 87.94W
11/26/2018 M8.0 INCH KENOSHA WI PUBLIC
&&
AKLocal storm report, Nov 26, 8:55 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 AM CST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM SNOW 2 W KENOSHA 42.57N 87.85W
11/26/2018 M6.0 INCH KENOSHA WI PUBLIC
&&
AKLocal storm report, Nov 26, 9:12 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 AM CST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM SNOW 2 SSW BELOIT 42.50N 89.03W
11/26/2018 M3.0 INCH ROCK WI PUBLIC
&&
AKLocal storm report, Nov 26, 9:13 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 AM CST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM SNOW 1 SE GREENFIELD 42.95N 87.99W
11/26/2018 M3.3 INCH MILWAUKEE WI PUBLIC
&&
AKLocal storm report, Nov 26, 9:16 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM SNOW 2 WSW RACINE 42.72N 87.82W
11/26/2018 M5.0 INCH RACINE WI TRAINED SPOTTER
&&
AKLocal storm report, Nov 26, 9:27 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 SSE PADDOCK LAKE 42.55N 88.09W
11/26/2018 M6.0 INCH KENOSHA WI COCORAHS
COCORAHS STATION WI-KN-16, 1 SSE PADDOCK
LAKE.
&&
AKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 6:04 AM CST | Gale Warning | MKX | 3 hr |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.